# SDR SWIA202511260304

- Difficulty date: March 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA33248-STS EA 30-2016-196-DTI - REMOVED CORROSION ON STRINGER 23RT FROM STA FS954 TO FS969 REPAIRED STRINGER REF STS EA 30-2016-196 REVÂ€”, NDT PERFORM LFEC INSP OF REPAIRED AREA PER STS EA 30-2016-196 REV A SEC II DTIR.,  (C-CHECK)  REMOVED PREVIOUS REPAIR AND COMPLIED WITH PERMANENT REPAIR ON STRINGR 23R BETWEEN BS 954 TO 969. REF. MHIRJ REO 690-53-51-485 REV-- 2025-07-28. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
